Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Sore throat, swollen uvula, cough, something hanging from tonsils. Taking tyrozets. Causes for symptoms?

Hello I have a sore throat and the Uvula in my mouth seems to swell on a night, i have a tickely cough that is really irritating me. also when i have looked to the back of my mouth, there seems to be something hanging from my tonsil . it does feel like there is something at the back of my mouth, do you know what this could be? I am also taking Tyrozets to help with the cough.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

I have understood your problems regarding sore throat and the thing hanging from the tonsil.

You seem to be having a combination of acute pharyngitis along with reflux.

The treatment is with an antibiotic like amoxycillin-clavulanate 625 mg combination and pantoprazole 40 mg for five days and two weeks respectively. Your doctor will know about these.

The thing hanging from your tonsil could be either a tonsil stone which we call the tonsillolith or if between the tonsils could be an enlarged uvula. Both these should get better with the above treatment.

You should also avoid oily and spicy food and do not strain.
If you are not getting better then you should get and upper GI endoscopy and get back to me with the report.

Take care and get well soon

Dr Sriram Nathan
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor